MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/10 MM R

MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/10 MM R
Catalog Number 02.12.0510FR
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 04/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 may 2018.Lot 144650 :50 items manufactured and released on 02 october 2014, expiration date: 2019-08-31.No anomalies found related to the problem.To date,49 items of the same lot have been already sold without any similar reported event.Analysis performed from the medacta patient match department on the (b)(6) 2018: our analysis of the myknee process of this case found no deviations from the standard procedures.Each step has been performed correctly.
 
Event or Problem Description
The patient came in complaining of instability 1 year and 1 month after primary.The patient stretched out his knee through rehab.The surgeon swapped the 10mm poly for a 12mm poly.The surgery was completed successfully.

Brand Name
TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/10 MM R
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7494714
Report Number3005180920-2018-00303
Device Sequence Number18915803
Product Code JWH
UDI-Device Identifier07630030862601
UDI-Public07630030862601
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue Number02.12.0510FR
Device Lot Number144650
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2018
Initial Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;